Vol. 2 No. 1 (2018): Vol 2, Iss 1, Year 2018
A Fixed Point Theorem for Asymptotic φ−Contraction in Ultrametric Space
Published June 30, 2018
- Fixed point, Asymptotic contraction, Ultra metric space.
How to Cite
Devassykutty, P., & M, P. (2018). A Fixed Point Theorem for Asymptotic φ−Contraction in Ultrametric Space. Journal of Computational Mathematica, 2(1), 41-47. https://doi.org/10.26524/cm25
Recently, Kirk introduced an asymptotic form of Boyd-Wong fixed point theorem in metric space. In this paper, we have proved a fixed point theorem for asymptotic φ−Contraction in ultrametric space setting. We assume a weaker limit condition instead of boundedness of an orbit of the self map , which was an assumption in the hypothesis of Kirk’s theorem. Our result modifies the theorem given by Kirk in metric space.
Download data is not yet available.